# SDR REXA2016083001705

- Difficulty date: August 30, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 26,880 hours, 24,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 601R3403221
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD SIDE POST SUPPORT LOWER WEB CRACKED.  REMOVED AND REPLACED THE SUPPORT IAW SRM 51-42-06.
